# SDR ASAA2022091639976

- Difficulty date: September 16, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 54,720 hours, 16,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Broken
- Location: Main Passenger C
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT LENS BASE AT SEAT 16A FOUND BROKEN. GROUNDED - YES. REMOVED & REPLACED EMERGENCY EXIT BASE & LENS IAW B737-800 AMM 33-51-01.
